# SDR UPS04441841

- Difficulty date: January 26, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO BILGE AREA - FX 1820, STR 44R - 46R SHEAR TIES CORRODED.  BS 1820 TO 1820, STR R44-R46 CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.040 INCH X 0.5 INCH X 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS.  FLANGE REPAIRED REFER SRM 53-10-04 FIG 3 AND CIC APPLIED IAW EO M-5100-2780-E.
